International Journal of Finance, Insurance and Risk Management ISSN: 2047-0916

Unemployment Modelled Through M|G|∞ Systems (Revisited)

Manuel Alberto M. Ferreira, José António Filipe, Manuel Coelho
International Journal of Finance, Insurance and Risk Management, Volume 5, Issue 3, 941, 2015
DOI: 10.35808/ijfirm/126

Abstract:

Here it is resumed the work presented in Ferreira, Filipe and Coelho (2014) where, using the results on the M|G|∞ queue busy period, it is presented an application of this queue system in the unemployment periods’ parameters and distribution function study. Now it is completed with an evaluation of the assistance costs.


Cite Article (APA Style)